Electron. J. Diff. Equ.,
Vol. 2014 (2014), No. 195, pp. 1-10.
Approximate solutions of general perturbed KdV-Burgers equations
Baojian Hong, Dianchen Lu
Abstract:
In this article, we present some approximate analytical solutions to the
general perturbed KdV-Burgers equation with nonlinear terms of any
order by applying the homotopy analysis method (HAM).
While compared with the Adomain decomposition method (ADM) and the
homotopy perturbation method (HPM), the HAM contains the auxiliary
convergence-control parameter
and the control function
H(x,t), which provides a useful way to adjust and control the
convergence region of solution series. The numerical results reveal
that HAM is accurate and effective when it is applied to the perturbed PDEs.
Submitted December 20, 2013. Published September 18, 2014.
Math Subject Classifications: 35A24, 35Q53
Key Words: Homotopy analysis method; perturbed KdV-Burgers equation;
h-curve; approximate solution
Show me the PDF file (288 KB),
TEX file, and other files for this article.
 |
Baojian Hong
Faculty of Science, Jiangsu University
Zhenjiang, Jiangsu 212013, China
email: hbj@njit.edu.cn
|
 |
Dianchen Lu
Faculty of Science, Jiangsu University
Zhenjiang, Jiangsu 212013, China
Tel +86 13815158840, fax +86 (511) 88791128
email: dclu@ujs.edu.cn
|
Return to the EJDE web page